# SDR SWAA2021060844281

- Difficulty date: April 23, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 21,553 hours, 9,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE SHIELD RBL 20; WL 156; STA 767 TO 787 HAS CORROSION ON UPPER AND LOWER SURFACES; MARKED. / REMOVED CORROSION FROM AFT CARGO COMPARTMENT FLOOR STRUC FLOOR SHIELD. VERIFIED MATERIAL LOSS: ORIG 'T' 0.050' LOSS 0.021' REMAIN 0.029' FOUND OUT OF LIMITS. IDENTIFIED; LOCATED; DRILLED AND INSTALLED NEW P/N 146A8127-12 ATAG # WN9192. APPLIED CIC ON NEW PART IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG # 146A0081; AMM 51-21-41-701 P/N 146A8127-12
